Lattice Points on Convex Curves.

Bohuslav Divis

Monatshefte für Mathematik (1973)

  • Volume: 77, page 389-395
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Divis, Bohuslav. "Lattice Points on Convex Curves.." Monatshefte für Mathematik 77 (1973): 389-395. <>.

author = {Divis, Bohuslav},
journal = {Monatshefte für Mathematik},
pages = {389-395},
title = {Lattice Points on Convex Curves.},
url = {},
volume = {77},
year = {1973},

AU - Divis, Bohuslav
TI - Lattice Points on Convex Curves.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 389
EP - 395
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.